Nagoya Mathematical Journal

A few theorems on completion of excellent rings

Paolo Valabrega

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 61 (1976), 127-133.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118795739

Mathematical Reviews number (MathSciNet)
MR0407007

Zentralblatt MATH identifier
0319.13008

Subjects
Primary: 13H99: None of the above, but in this section
Secondary: 14E15: Global theory and resolution of singularities [See also 14B05, 32S20, 32S45]

Citation

Valabrega, Paolo. A few theorems on completion of excellent rings. Nagoya Math. J. 61 (1976), 127--133. https://projecteuclid.org/euclid.nmj/1118795739


Export citation

References

  • [1] Greco, S. Two theorems on excellent rings, Nagoya J. vol. 60, (1976).
  • [2] Grothendieck, A. E.G.A. Publ. I.H.E.S., Paris, 1960.
  • [3] Matsumura, H. Commutative Algebra, Benjamin, New York, 1970.
  • [4] Matsumura, H. Formal power series rings over polynomial rings, Number Theory Algebraic Geometry and Commutative Algebra in honour of Y. Akizuki, Tokyo, 1973.
  • [5] Nomura, M. Formal power series rings over polynomial rings. II, Number Theory Algebraic Geometry and Commutative Algebra in honour of Y. Akizuki, Tokyo, 1973.
  • [6] Marot, J. Sur les anneaux universellement japonais, C.R. Acad. Sc. Paris, 1973.
  • [7] Nagata, M. Local Rings, Interscience, New York, 1962.
  • [8] Valabrega, P. On the excellent property for power series rings over polynomial rings, J. Math, of Kyoto Univ., vol. 15, No. 2, (1975).
  • [9] Zariski and Samuel Commutative Algebra, Van Nostrand, New York, 1960. Istituto Matematico Politecnico di Torino